# SDR SWIA200413253

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 19,558 hours, 26,186 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN, RECEIVED SPORADIC TRIPLE CHIME TAKEOFF TRIM WITH TRIM IN GREEN BAND.  PERFORMED TEST AFTER SHUT DOWN AND DID NOT PASS.  RERACKED AURAL WARNING UNIT AND RESET AURAL WARNING CB.  OPS CHECKS GOOD.
